# SDR SWAA2022083139314

- Difficulty date: August 6, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING 2022-418557 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT IAW B737-700 SRM 51-10-02 AND DRAWING # 115A2781 REV:- . SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT IAW B737-700 SRM 51-10-02 AND DRAWING # 115A2781 REV:- . SEE INDIVIDUAL SING-OFF BELOW
